# SDR 20001212AP005

- Difficulty date: August 30, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N742SA
- Make and model: Boeing 747230B
- Aircraft serial: 22669
- Engine: Ge CF650E2
- System (JASC): 5610 · Flight Compartment Windows
- Part: Support Bracket
- Part number: 51291012
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE LOOP SUPPORT TUBE AT 12:00 JUST ABOVE THE HIGH PRESSURE TURBINE IS BROKEN.  REMOVED AND REPLACED FIRE LOOP SUPPORT BRACKETS IAW AMM 26-11-01.  (M)
